The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of the European Mathematical Society


Full-Text PDF (286 KB) | Metadata | Table of Contents | JEMS summary
Volume 16, Issue 2, 2014, pp. 289–325
DOI: 10.4171/JEMS/434

Published online: 2014-01-23

On a noncommutative Iwasawa main conjecture for varieties over finite fields

Malte Witte[1]

(1) Universität Heidelberg, Germany

We formulate and prove an analogue of the noncommutative Iwasawa main conjecture for $\ell$-adic Lie extensions of a separated scheme $X$ of finite type over a finite field of characteristic prime to $\ell$.

Keywords: Iwasawa theory, L-functions, special values, varieties, étale cohomology, finite fields

Witte Malte: On a noncommutative Iwasawa main conjecture for varieties over finite fields. J. Eur. Math. Soc. 16 (2014), 289-325. doi: 10.4171/JEMS/434